Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 187, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2016, 7:32 PM CDT for Emmons County, Sioux County, North Dakota. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2016, 7:32 PM CDT (00:32 UTC)
- Expired
- Jul 26, 2016, 8:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emmons County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:45 PM CDT | HAIL 1 | 3 Nw Fort Yates, ND | WINDS GUSTING TO AN ESTIMATED 45 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.0
The text
As transmitted.
501
WUUS53 KBIS 270032
SVRBIS
NDC029-085-270130-
/O.NEW.KBIS.SV.W.0187.160727T0032Z-160727T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT TUE JUL 26 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 830 PM CDT
* AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PRAIRIE KNIGHTS RESORT...OR 10 MILES NORTHWEST OF FORT YATES...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PRAIRIE KNIGHTS RESORT AROUND 740 PM CDT.
FORT YATES AROUND 755 PM CDT.
WESTFIELD AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BEAVER
BAY RECREATION AREA...CATTAIL RECREATION AREA AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4619 10097 4628 10094 4640 10037 4608 9989
4594 9989 4594 10064
TIME...MOT...LOC 0032Z 304DEG 23KT 4623 10075
HAIL...1.00IN
WIND...60MPH
$$
JONES4 follow-up statements
464
WWUS53 KBIS 270049
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
749 PM CDT TUE JUL 26 2016
NDC029-085-270130-
/O.CON.KBIS.SV.W.0187.000000T0000Z-160727T0130Z/
SIOUX ND-EMMONS ND-
749 PM CDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN SIOUX AND SOUTHERN EMMONS COUNTIES...
AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
FORT YATES...MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
WESTFIELD AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BEAVER
BAY RECREATION AREA...CATTAIL RECREATION AREA AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4614 10082 4626 10076 4636 10031 4608 9989
4594 9989 4594 10064
TIME...MOT...LOC 0049Z 304DEG 23KT 4617 10062
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONES865
WWUS53 KBIS 270058
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT TUE JUL 26 2016
NDC029-085-270130-
/O.CON.KBIS.SV.W.0187.000000T0000Z-160727T0130Z/
SIOUX ND-EMMONS ND-
758 PM CDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN SIOUX AND SOUTHERN EMMONS COUNTIES...
AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT YATES...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SIOUX AND SOUTHERN EMMONS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: CATTAIL RECREATION AREA AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4608 10077 4619 10069 4630 10023 4608 9989
4594 9989 4594 10064
TIME...MOT...LOC 0057Z 311DEG 21KT 4610 10062
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
JONES086
WWUS53 KBIS 270110
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT TUE JUL 26 2016
NDC085-270120-
/O.CAN.KBIS.SV.W.0187.000000T0000Z-160727T0130Z/
SIOUX ND-
810 PM CDT TUE JUL 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4597 10051 4599 10052 4601 10056 4606 10061
4616 10061 4627 10018 4608 9989 4594 9989
4594 10051
TIME...MOT...LOC 0110Z 301DEG 24KT 4605 10049
$$
NDC029-270130-
/O.CON.KBIS.SV.W.0187.000000T0000Z-160727T0130Z/
EMMONS ND-
810 PM CDT TUE JUL 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN EMMONS COUNTY...
AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
FORT YATES...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STRASBURG...HAGUE...WESTFIELD...CATTAIL RECREATION AREA AND HULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4597 10051 4599 10052 4601 10056 4606 10061
4616 10061 4627 10018 4608 9989 4594 9989
4594 10051
TIME...MOT...LOC 0110Z 301DEG 24KT 4605 10049
HAIL...1.00IN
WIND...60MPH
$$
JONES427
WWUS53 KBIS 270130
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
830 PM CDT TUE JUL 26 2016
NDC029-270140-
/O.EXP.KBIS.SV.W.0187.000000T0000Z-160727T0130Z/
EMMONS ND-
830 PM CDT TUE JUL 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EMMONS COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4597 10051 4599 10052 4601 10056 4606 10061
4616 10061 4627 10018 4608 9989 4594 9989
4594 10051
TIME...MOT...LOC 0129Z 304DEG 23KT 4605 10049
$$
JONESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:45 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 26, 5:45 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 545 PM CDT TUE JUL 26 2016 .UPDATE... Issued at 536 PM CDT Tue Jul 26 2016 Heavy rainfall is expected to be the main threat with thunderstorms this evening across the south central and James River Valley along a boundary over the Cannonball River northeast into the upper James River Valley. The 23 UTC RAP analysis depicts precipitable water values around 1.50 inches with rather slow Corfidi vectors of 15-20 kts, and tall/skinny CAPE profiles. This all points to heavy rainfall as the primary threat, which has been the trend thus far today. Will have to closely watch McIntosh and Dickey counties through the evening for flood potential in the wake of heavy rainfall earlier today. Finally, did add a mention of fog across the south central and southwest tonight with high moisture in place and weak upslope flow. && .SHORT TERM...(This evening through Wednesday) Issued at 325 PM CDT Tue Jul 26 2016 The main forecast issue in the short term period will be thunderstorm chances and the potential for severe storms. Currently, low pressure is situated over north central South Dakota with high pressure over Saskatchewan and nosing into northwest North Dakota. In the mid and upper levels northern portions of the forecast area are within the right entrance region of a strong upper level jet situated over southern Manitoba and Ontario. Numerous impulses also continue to track across the Rockies and into the northern plains within a quasi-zonal upper level flow. Thus we remain slightly to moderately unstable across the forecast area. Meager low level lapse rates over areas of morning convection and low mid level lapse rates and lack of bulk shear across the north are the limiting factors. An axis of high pwats extends from south central into northwest ND so any storms that do develop will have the potential to produce very heavy rainfall. And a severe storm can not be completely ruled out either. Short term models are not completely out of line but are having a hard time pinpointing convection this afternoon. Will likely utilize a blend of short term models with current forecast pops to depict isolated to scattered convection across the north and over the south central this afternoon with overall trend in convection sliding south. Medium range models as well as short term models are pointing to convection tonight along the ND/SD border and southward as a couple of shortwaves move across the northern rockies and into the plains. Thus have trended pops down across the north this evening, and higher across the far south central into the James River Valley from mid to late evening. Late tonight and through Wednesday surface high pressure builds over the eastern Dakotas which pushes the instability axis sitting along the ND/SD border, west into the western dakotas and eastern Montana. Shower and thunderstorm activity will be suppressed to only western ND. Highs are expected to be mainly in the 70s. .LONG TERM...(Wednesday night through Tuesday) Issued at 325 PM CDT Tue Jul 26 2016 Wednesday night through Friday, surface high pressure moves slowly east across the forecast area with building upper level ridging over the region downstream of a digging upper trough moving onto the British Columbia coast. This will keep shower and thunderstorm activity mostly confined to western ND. Morning lows will be in the mid 50s to lower 60s with daytime highs in the mid 70s to mid 80s. Upper ridging remains over the area through the weekend but upper flow backs and thermal ridging pushes into western ND. Daytime highs will climb back into the 80s to lower 90s with increasing humidity as low level flow turns southerly ahead of lee side troughing in the northern rockies. We likely become unstable each afternoon but probably with some capping issues. Overnight convection can not be ruled out either. But in general, with upper ridging still over the area, our current slight chance pops look reasonable for now. Late Sunday night through monday, the upper low to our north pushes a cold front through the area, with another upper trough trailing the first, providing a chance of thunderstorms into Tuesday. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 536 PM CDT Tue Jul 26 2016 Scattered to numerous thunderstorms are expected across central North Dakota this evening. KJMS is most likely to become impacted. Fog may develop across the southwest and south central tonight into Wednesday morning. IFR conditions could be possible at KBIS/KDIK. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...AYD SHORT TERM...TWH LONG TERM...TWH AVIATION...AYD
Hazardous weather outlook, Jul 26, 5:32 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 532 PM CDT TUE JUL 26 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-272245- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 532 PM CDT TUE JUL 26 2016 /432 PM MDT TUE JUL 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY THIS EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE. ELSEWHERE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS IN THE FAR WEST WEDNESDAY AND THURSDAY...THEN ACROSS WESTERN AND CENTRAL NORTH DAKOTA FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PJA
In the hours before
Local storm report, Jul 26, 6:37 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL FLASHER 46.46N 101.23W
07/26/2016 M1.50 INCH MORTON ND CO-OP OBSERVER
&&
AYDSpecial weather statement, Jul 26, 7:03 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT TUE JUL 26 2016
NDZ037-270030-
STUTSMAN ND-
703 PM CDT TUE JUL 26 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STUTSMAN COUNTY
UNTIL 730 PM CDT...
AT 703 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF MEDINA...MOVING SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MEDINA AND STREETER.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4669 9945 4689 9944 4693 9935 4676 9909
4663 9940 4663 9942
TIME...MOT...LOC 0003Z 328DEG 8KT 4683 9942
JONESLocal storm report, Jul 26, 7:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HEAVY RAIN 3 S HAZELTON 46.44N 100.28W
07/26/2016 M3.50 INCH EMMONS ND TRAINED SPOTTER
RAINFALL TOTAL FOR TODAY. MUCH OF THE RAIN SOAKED IN.
STANDING WATER IN A FEW SPOTS IN THE YARD.
&&
AYDLocal storm report, Jul 26, 7:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
722 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD 3 SE FLASHER 46.42N 101.19W
07/26/2016 MORTON ND PUBLIC
PHOTOS VIA SOCIAL MEDIA AND TIME AND
LOCATION ESTIMATED USING RADAR.
&&
MMSpecial weather statement, Jul 26, 7:24 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
724 PM CDT TUE JUL 26 2016
NDZ045-046-270115-
EMMONS ND-SIOUX ND-
724 PM CDT TUE JUL 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SIOUX AND SOUTHERN
EMMONS COUNTIES UNTIL 815 PM CDT...
AT 723 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF LINTON TO 8 MILES
SOUTHWEST OF SHIELDS. MOVEMENT WAS SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...SELFRIDGE...STRASBURG...HAGUE...WESTFIELD...
PRAIRIE KNIGHTS RESORT...CATTAIL RECREATION AREA...PORCUPINE...
HULL...BEAVER BAY RECREATION AREA AND TEMVIK.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4609 10133 4611 10130 4613 10130 4615 10119
4619 10119 4622 10113 4643 10027 4612 9988
4594 9989 4594 10119
TIME...MOT...LOC 0023Z 316DEG 22KT 4636 10031 4613 10123
JONESLocal storm report, Jul 26, 7:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
727 PM CDT TUE JUL 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL FLASHER 46.46N 101.23W
07/26/2016 E1.75 INCH MORTON ND PUBLIC
PASSED ON VIA BROADCAST MEDIA.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:03 PM CDT | Special Weather Statement | BIS | Stutsman | 27 min |
| Jul 26, 7:24 PM CDT | Special Weather Statement | BIS | Emmons, Sioux | 51 min |
| Jul 26, 8:28 PM CDT | Special Weather Statement | BIS | Foster | 47 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.